Note: groups.io will be down for maintenance on Wednesday, October 5th, starting at 9AM Pacific Time (4PM Wednesday October 5, 2022 UTC), for approximately one hour.
Marc Davis <lmdavis@...>
<allergic to permax?>
Oh, I hope not. Just what we need is one more thing to watch for!!!
I have not yet started permax (next week or so) but my old guy has had a
couple of unusual hive type reactions. The first was when the dentist was
working on him a couple of months ago and tranquilized him. After the third
dose (his teeth were really bad!) his body broke out in little tiny bumps.
He looked like waffle weave fabric. You could watch it come up and then it
went away within an hour or so. He has never had any other reaction to any
of the tranquilizers ever (I've had him 19 years and would know).
The other reaction was just this past week when I brought him back up to the
stables (he had been on R&R for a couple of weeks) to go back to work. The
day after I brought him in he had little bumps all over his rib cage on one
side. These took a couple of days to go away (didn't treat with anything).
This horse has never had any reactions to anything before so I am making an
assumption that it could be related to the Cushings. Coincedently (or not),
he is going through a rather "down" time regarding the disease and we are
going to add permax to the cypro he already gets.
Keep us posted and I'll do the same if I have any problems.